# SDR HNAA2016090700269

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 59,292 hours, 66,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

4TH FLOOR PATH EMERGENCY LIGHT INOPERATIVE.  R & R BULB FOR 4TH FLOOR EMERGENCY LIGHT RESECURED LENS AND TRIM.
